# SDR IPXA2023113024472

- Difficulty date: November 16, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 37,275 hours, 25,697 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 60132
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT BATTERY WON'T HOLD CHARGE. REMOVED AND REPLACED EMERGENCY POWER SUPPLY IAW AMM 33-51-07/201. OPS CHECK GOOD. REVIEW COMPLETE.
